# SDR AALA201804169012

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,261 hours, 11,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT THE EMERGENCY EXIT ROW 22,  RIGHT SIDE ARE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-21-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
